About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 268721, 8 pages
http://dx.doi.org/10.1155/2013/268721
Research Article

Oscillation for Higher Order Dynamic Equations on Time Scales

1College of Mathematics and Information Science, Guangxi University, Nanning, Guangxi 530004, China
2College of Electrical Engineering, Guangxi University, Nanning, Guangxi 530004, China
3Department of Mathematics, Guangxi College of Finance and Economics, Nanning, Guangxi 530003, China

Received 15 February 2013; Accepted 26 August 2013

Academic Editor: Zhenkun Huang

Copyright © 2013 Taixiang Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Taixiang Sun, Qiuli He, Hongjian Xi, and Weiyong Yu, “Oscillation for Higher Order Dynamic Equations on Time Scales,” Abstract and Applied Analysis, vol. 2013, Article ID 268721, 8 pages, 2013. doi:10.1155/2013/268721